# SDR VNAA202407020003

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6705311509
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00.   ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00 WAS REPAIRED PER (REO) 670-53-11-509 REV-E.
